# SDR 2012FA0000098

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Aircraft: N150YR
- Make and model: Beech B100
- Aircraft serial: BE132
- Engine: Garrtt TPE3315
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 31080981
- Part serial: 1116211109409
- Condition: Failed
- Location: Turbine Section
- Part time: 28 hours, 21 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED DURING CLIMB OUT OF FL200 FOR FL210 NOTICED THE RT ENGINE EGT RISING.  FELT A VIBRATION AND NOTICED THE OIL PRESSURE INDICATOR FLUCTUATING FROM GREEN TO YELLOW AND NOTICED THE TORQUE INDICATOR FLUCTUATING IN 400 FT/LBS INCREMENTS.  CONDUCTED AN ENGINE SHUTDOWN, DECLARED AN EMERGENCY, RAN THE APPROPRIATE PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST, AND RETURNED TO DEPARTURE.  DURING ENGINE TEARDOWN, FOUND THE REAR TURBINE BEARING APPEARED TO HAVE FAILED, WHICH CAUSED INTERNAL TURBINE AND COMPRESSOR SHIFT AND RUB.
